I have developed a significant rash after beginning to take metformin, as I had been taking lisinopril and lovastatin for several years, with no side effects. Any research on the possible cause of rash? the lab work indicates there is a drug interaction.
cajunlad Here is a copy and paste of the 3 medications and this is all that came up for interactions is to make sure you check you blood sugar level more until you can see if it changes while taking these 2 medications together as long as your aware of it and talk to your doctor if you start funning to far off and they may have to adjust your medication Here is the copy and paste of the only Interaction between the 3 medications.<<<<<Interactions between your selected drugs
Applies to: lisinopril, metformin
Using lisinopril together with metFORMIN may increase the effects of metFORMIN on lowering blood sugar. This could cause your blood sugar levels to get too low. Signs of low blood sugar include headache, hunger, weakness, dizziness, drowsiness, nervousness, sweating, confusion, and tremor. Talk with your doctorbefore using lisinopril together with metFORMIN. You may need a dose adjustment and you may need to check your blood sugar more often. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.>>>>>> Hope this helps so watch your blood sugar and now I well look at side effects on the meds to see about the rash. ((((( cajunLad yes this is listed as uncommon redness of the face, neck, arms, and occasionally, upper chest AND THEN IN THE RARE SECTION RASH IS LISTED AS SIDE EFFECT WITH the Metformin so you should let your doctor know about this. Hope this answers your question please check with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2010 • 1 answer
Is it possible that Metformin could cause my feet to swell and I developed red rash on my lower leg?
Updated 22 Nov 2011 • 1 answer
Updated 11 Feb 2017 • 8 answers
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Updated 31 May 2013 • 1 answer
Updated 11 Apr 2014 • 2 answers